# SDR CALA2015030993417

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 70,412 hours, 26,285 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN HAS A DISBOND 23" FROM INBD, 25" FROM TE, 2" DIA.  REMOVED UNBONDED AREA & APPLIED REPAIR IAW SRM 55-21-11 PARA 5E.
